Jun 012004
 

In my optimistic way I was hoping to bypass the side effects of the Solu-Medrol this time but no go. There were different side effects this time and different intensities. The big difference was the Solu-Medrol causing a lot of heartburn/stomach-burn – I’ve never had a problem in the past but this time from day 1 I was dropping Tums and Pepto like there was no tomorrow. That was in addition to the 300mg of Zantac a day. While the anger hasn’t been as bad it is still there – probably will get worse each month until I’m done. The irritability and the increased appetite hit after I finished the Solu-Medrol which is normal for me.

 Posted by at 8:18 am

 Leave a Reply

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>

(required)

(required)

*